MathSciNet Relay Station
MathSciNet bibliographic data
MR1389684 47H09 (47H10 47H17)
Kim, Gang-Eun; Takahashi, Wataru Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces. Nihonkai Math. J. 7 (1996), no. 1, 63–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement